I've been on Marvelon since Feb of last year to control bleeding associated with a fibroid. From my own experiences and from research I've conducted, the subject of birth control is a tricky topic. For example, there is no scientific evidence to support that it causes weight gain, and yet it is obvious that many women gain weight, either because of water retention and/or hormones triggering appetite increase. From my personal experience, losing weight while on Marvelon has been impossible, despite eating moderately and exercising 4 to 5 times a week. In fact, just recently my bra size has increased a size in the cup (to a DD which is not very comfortable). The only advise I can give you is to carefully monitor your reactions to Marvelon and if the symptoms are mild, give it 2 to 3 months for your body to adjust to it. In the beginning, I went through a breakout of acne, and flip back and forth between having periods of great skin and horrible skin. I've also experienced a lot of break through bleeding, but probably at no fault to Marvelon. My fibroid is a bleeder, and the Marvelon has helped to keep it in check most of the time. There is no one pill that will satisfy everyone equally, and some women cannot take it at all. The trick is to find the right dosage that works with your biochemistry. Hope this helps.